# SDR FDEA200808293645

- Difficulty date: August 29, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 13,647 hours, 7,422 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 1820M99P08
- Part serial: LMDD7467
- Condition: Failed
- Location: Nr 2
- Part time: 13,041 hours, 7,109 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 2 ENG N1, FF, EGT BECAME UNSTABLE, ASSOCIATED WITH ENGINE SURGING.  FADEC GRD TEST, FOUND FAULT CODE 352-21 ON CH A.  N1 SPEED SENSOR PERFORMED TSM PROCEDURE 73-21-30 352-21 FIG 102 SHEET 28.  CHECKED BOTH CH A AND B SYS GOOD.  SPEED SENSOR IS 116 OHMS AT THE HARNESS.  THE ECU CHECKED BAD PER STEP 12.  REMOVED AND REPLACED ECU IAW AMM 73-21-01-4 05.  ENGINE RUN AT HIGH POWER IAW JRH.  ALL INDICATIONS STABLE.  NO FAULT CODES AFTER RUN.  ITEM CLEARED
